# SDR 234TR0023

- Difficulty date: October 30, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N234TR
- Make and model: Boeing 737228
- Aircraft serial: 23004
- Aircraft time: 43,755 hours, 33,922 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1016 BULKHEAD FORWARD SIDE CHANNEL STIFFENER AT BL 0 HAS CORROSION.  REPAIRED PER SB 737-53A1075.
